Laws of large numbers in stochastic geometry with statistical applications
Penrose, M. D., 2007. Laws of large numbers in stochastic geometry with statistical applications. Bernoulli, 13 (4), pp. 1124-1150.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Penrose, M. D.|
|Departments||Faculty of Science > Mathematical Sciences|
|Additional Information||ID number: ISI:000251280100012|
Actions (login required)